# SDR EIAA9669

- Difficulty date: October 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935F
- Make and model: Doug DC-9-32F
- Aircraft serial: 47220
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 598
- Part time: 48,522 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAT - FORWARD CARGO COMPARTMENT STATION 598, STRINGER 28R HORIZONTAL AND VERTICAL PANEL SUPPORT ANGLES ARE CRACKED.  FABRICATED AND INSTALLED HORIZONTAL ANGLE IAW SRM 51-30-0, FIGURE 76 SHEET 1 AND 3.  REMOVED DAMAGED AREA ON VERTICAL ANGLE IAW SRM 53-01 FIGURE 2 SHEET 4.  FABRICATED AND INSTALLED REPAIR PARTS IAW SRM 51-30-2, 53-01 FIGURE 2 SHEET 4 AND 53-21-0 FIGURE 7C SHEET 1 AND 3.  (M)
